Pointwise gradient bounds for entire solutions of elliptic equations with non-standard growth conditions and general nonlinearities

Cecilia Cavaterra, Serena Dipierro, Alberto Farina, Zu Gao, Enrico Valdinoci

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give pointwise gradient bounds for solutions of (possibly non-uniformly) elliptic partial differential equations in the entire Euclidean space. The operator taken into account is very general and comprises also the singular and degenerate nonlinear case with non-standard growth conditions. The sourcing term is also allowed to have a very general form, depending on the space variables, on the solution itself, on its gradient, and possibly on higher order derivatives if additional structural conditions are satisfied.

Original languageEnglish
Pages (from-to)435-475
Number of pages41
JournalJournal of Differential Equations
Volume270
DOIs
Publication statusPublished - 5 Jan 2021

Fingerprint

Dive into the research topics of 'Pointwise gradient bounds for entire solutions of elliptic equations with non-standard growth conditions and general nonlinearities'. Together they form a unique fingerprint.

Cite this